# SDR SWAA070738

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 64,778 hours, 60,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT OUTER DOOR HANDLE CUTOUT.  REPAIRED CARGO DOOR PER SWA EA.
